Alert archive / Alabama / Flash Flood Warnings in 2008
Flash Flood Warning 3, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at May 11, 2008, 2:48 AM CDT for Jefferson County, St. Clair County, Alabama. It was in force for 87 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2008, 2:48 AM CDT (07:48 UTC)
- Expired
- May 11, 2008, 4:15 AM CDT
- In force
- 87 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jefferson County, AL, St. Clair County, AL
The radar
The Birmingham radar (KBMX), 58 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 7.8 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2301 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 691 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KBMX 110748
FFWBMX
ALC073-115-110945-
/O.NEW.KBMX.FF.W.0003.080511T0748Z-080511T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
248 AM CDT SUN MAY 11 2008
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JEFFERSON COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...TRUSSVILLE...
PINSON-CLAY-CHALKVILLE...GARDENDALE...FULTONDALE...
CENTRAL ST. CLAIR COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF ODENVILLE...
* UNTIL 445 AM CDT
* AT 245 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED FLASH
FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VILLAGE
CREEK AVENUE W...PINSON...KETONA LAKES...CLAY...BIRMINGHAM
AIRPORT...ALTON...TARRANT...SYLVAN SPRINGS...MULGA...MINOR...
MAYTOWN...MARGARET...GRAYSVILLE...FORESTDALE...CENTER POINT...
CARDIFF...BROOKSIDE...BRANCHVILLE...ARGO AND ADAMSVILLE
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
LAT...LON 3373 8699 3376 8653 3381 8622 3370 8621
3360 8654 3344 8715
TIME...MOT...LOC 0748Z 180DEG 0KT 3348 8673
$$
KSL1 follow-up statement
000
WGUS74 KBMX 110915
FFSBMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
415 AM CDT SUN MAY 11 2008
ALC073-115-110925-
/O.CAN.KBMX.FF.W.0003.000000T0000Z-080511T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON AL-ST. CLAIR AL-
415 AM CDT SUN MAY 11 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL ST. CLAIR
AND NORTHERN JEFFERSON COUNTIES...
THE THREAT OF FLOODING HAS ENDED. THE STORMS THAT PROMPTED THE
WARNING HAVE MOVED OUT OF THE AREA.
LAT...LON 3373 8699 3376 8653 3381 8622 3370 8621
3360 8654 3344 8715
TIME...MOT...LOC 0915Z 180DEG 0KT 3348 8673
$$
JD/81What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at May 11, 12:16 AM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, May 11, 12:16 AM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1216 AM CDT SUN MAY 11 2008 .UPDATE...AVIATION DISCUSSION. && .SHORT TERM....OVERNIGHT IMPRESSIVE CONVECTION JUST PASSING THROUGH THE MEMPHIS METRO AREA AT THIS WRITING...WITH AN INCREASE IN ACTIVITY NOTED TO THE SOUTHWEST OF LARGE SUPERCELL SOUTH OF TUNICA. VERY UNSTABLE ATMOSPHERE OVER CENTRAL ALABAMA THIS EVENING...WITH HIGH SHEAR AND HIGH CAPE. LUCKILY THE CAPPING INVERSION HAS HELD FOR THE MOST PART SO FAR. SURFACE WARM FRONT HAS MOVED INTO FAR NORTHERN REACHES OF CENTRAL ALABAMA AND THE ATMOSPHERE SOUTH OF SAID BOUNDARY WILL CONTINUE TO DESTABILIZE AND WEAKEN THE CAP. SUPERCELL STRUCTURES ARE EXPECTED WITH THE ACTIVITY AS IT MOVES INTO CENTRAL ALABAMA JUST AFTER 11 PM...BUT A TRANSITION TO A SIGNIFICANT BOWING STRUCTURE MAY TAKE PLACE. THEREFORE...DAMAGING WINDS...LARGE HAIL...AND TORNADOES ALL REMAIN POSSIBLE DURING THE OVERNIGHT HOURS. MADE SOME SIGNIFICANT ADJUSTMENTS TO HOURLY GRIDS FOR THE LATEST TRENDS. LOOKS LIKE AN ACTIVE NIGHT SO STAY TUNED FOR ADDITIONAL WATCHES AND WARNINGS. 75 .LONG TERM...SUNDAY NIGHT THROUGH SATURDAY. SEVERE THREAT SHOULD END ACROSS EAST ALABAMA EARLY SUNDAY MORNING... NO LATER THAN 9 AM. A FAST MOVING COLD FRONT WILL PUSH THROUGH AREA QUICKLY DUE TO WEST WINDS OF 15 TO 25 MPH. MAIN CHANGE TO FORECAST WAS TO END RAIN SOONER ACROSS WEST ALABAMA WITH RAIN GONE FROM CENTRAL ALABAMA BY 12 NOON. TIGHT PRESSURE GRADIENT BEHIND FRONT WILL PRODUCE BRISK WEST WINDS SUNDAY AFTERNOON...AND A LAKE WIND ADVISORY WILL BE NECESSARY ONCE SEVERE THREAT IS OUT OF AREA. A DRY AND RATHER COOL AIR MASS WILL SETTLE INTO CENTRAL ALABAMA SUNDAY NIGHT WITH TEMPERATURES FALLING INTO THE MIDDLE TO UPPER 40S ACROSS NORTHERN COUNTIES. BRISK NORTHERLY FLOW WILL CONTINUE ON MONDAY DUE TO GRADIENT BETWEEN EXITING SURFACE LOW OFF THE MID ATLANTIC COAST AND SURFACE RIDGE AXIS ALONG THE MISSISSIPPI RIVER. THIS WILL KEEP DAYTIME TEMPERATURES SEVERAL DEGREES BELOW AVERAGE FOR THIS TIME OF YEAR. VERY DRY AIR MASS WILL ALLOW TEMPERATURES TO RADIATE NICELY MONDAY NIGHT WITH LOWS IN THE MIDDLE TO UPPER 40S ACROSS A LARGE PORTION OF THE CWA. TEMPERATURE AND HUMIDITIES WILL RISE ON TUESDAY AS SURFACE RIDGE MOVES EAST OF ALABAMA AND SOUTHERLY FLOW RETURNS. MOISTURE WILL NOT BE DEEP ENOUGH BY TUESDAY AFTERNOON FOR ANY CONVECTION AND REMOVED SMALL RAIN CHANCES WEST. A FAIRLY ROBUST NORTHERN STREAM SHORT WAVE WILL TRY AND PHASE UP WITH CUT-OFF LOW OVER THE SOUTHWESTERN STATES. MODELS SHOW CLOSED UPPER LOW GETS LEFT BEHIND AS NORTHERN TROF PULLS EASTWARD...AND SO A WEAK SURFACE FRONT WILL SAG TOWARDS ALABAMA BY WEDNESDAY AND INCREASE RAIN CHANCES OVER NORTHERN HALF OF ALABAMA. GFS IS SHOWING TO MUCH CONVECTIVE FEEDBACK WITH THIS SYSTEM AND KEPT POPS IN THE CHANCE CATEGORY. ANOTHER NORTHERN STREAM SHORT WAVE TROF MOVES OUT OF THE PLAINS STATES AND THIS TIME IT APPEARS IT WILL PICK UP CUT-OFF LOW. THIS PHASING WILL BRING WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE GULF COAST STATES THURSDAY AND FRIDAY. POSITION OF BOUNDARY FROM PREVIOUS SYSTEM WILL BE CRITICAL TO POTENTIAL FOR SIGNIFICANT RAINFALL ACROSS ALABAMA. DUE TO TIMING AND ISSUES RELATED TO PLACEMENT OF FOCUS MECHANISM...POPS HELD BELOW 50 PERCENT...BUT HIGHER RAIN CHANCES WILL LIKELY BE NEEDED ONCE CONFIDENCE GROWS IN MODEL OUTPUT. UPPER TROF SHOULD FINALLY PUSH THROUGH AREA LATE FRIDAY WITH RAIN FREE CONDITIONS AND COOLER CONDITIONS BY THE WEEKEND. 58/ROSE && .AVIATION...06Z TAF DISCUSSION. LINE OF STORMS IS MOVING IN A LOT FASTER THAN PREVIOUSLY THOUGHT. THE FORECAST HAS BEEN UPDATED ACORDINGLY. SOME OF THESE STORMS COULD PRODUCE SOME VERY STRONG WINDS. THUNDERSTORMS ACTIVITY WILL CONTINUE AT LEAST THROUGH 12Z ALONG THE SOUTHEASTERN TAF SITES. AFTER THE COLD FRONT MOVES THROUGH...STILL EXPECTING SUSTAINED GUSTY WINDS AROUND 30 KNOTS AFTER 18Z. 10/ARM && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. &&
Hazardous weather outlook, May 10, 10:31 PM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1031 PM CDT SAT MAY 10 2008 ALZ011>015-017>050-120331- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1031 PM CDT SAT MAY 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS ALL OF CENTRAL ALABAMA...INCLUDING DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. SCATTERED TO NUMEROUS SEVERE STORMS ARE POSSIBLE AT LEAST THROUGH 6 AM SUNDAY. NIGHTTIME SEVERE WEATHER CAN BE ESPECIALLY DANGEROUS. PLEASE MAKE SURE THAT YOUR NOAA WEATHER RADIO HAS CHARGED BATTERIES AND STAY TUNED TO LATER THIS EVENING IF ANY WATCHES AND WARNINGS ARE ISSUED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A RISK OF SEVERE THUNDERSTORMS...INCLUDING DAMAGING WINDS... LARGE HAIL...AND ISOLATED TORNADOES...ACROSS SOUTHEAST PORTIONS OF CENTRAL ALABAMA THROUGH NOON SUNDAY. A COLD FRONT WILL MOVE ACROSS THE AREA ENDING MUCH OF THE THREAT BY NOON. THE GREATEST THREAT AREA WILL BE EAST OF INTERSTATE 65 AND SOUTH OF INTERSTATE 85 ON SUNDAY MORNING. BEHIND THE FRONT ON SUNDAY...GUSTY WEST WINDS ARE EXPECTED. SUSTAINED WINDS WILL BE 15 TO 20 MPH WITH A FEW GUSTS AROUND 35 MPH. SOME TYPE OF WIND ADVISORY WILL MOST LIKELY BE REQUIRED. FINALLY...THERE IS A RISK OF STRONG THUNDERSTORMS ACROSS ALL OF CENTRAL ALABAMA ON WEDNESDAY AND THURSDAY. FORECAST CONFIDENCE ASSOCIATED WITH THIS SYSTEM IS RATHER LOW AT THIS POINT. IF CONFIDENCE LATER INCREASES...THEN A SEVERE WEATHER THREAT MAY NEED TO BE INTRODUCED IN LATER OUTLOOKS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE REQUIRED WILL BE REQUIRED TONIGHT AND EARLY SUNDAY. 10/ARM
In the hours before
Local storm report, May 11, 1:53 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
153 AM CDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 AM HAIL BERRY 33.66N 87.61W
05/11/2008 E0.25 INCH FAYETTE AL EMERGENCY MNGR
PEA SIZE HAIL REPORTED IN BERRY.
&&
GGOGGINSLocal storm report, May 11, 2:03 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
203 AM CDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 AM FLOOD CENTER POINT 33.65N 86.68W
05/11/2008 JEFFERSON AL AMATEUR RADIO
HAM RADIO REPORTS STREET FLOODING AT CENTER POINT ROAD
AND 23RD AVENUE NE
&&
GGOGGINSLocal storm report, May 11, 2:10 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
210 AM CDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM FLOOD ONEONTA 33.95N 86.47W
05/11/2008 BLOUNT AL AMATEUR RADIO
HAM RADIO REPORTS FLOODING IN DOWNTOWN ONEONTA AT THE
DANIEL AND HOMETOWN SHOPPING CENTER.
&&
GGOGGINSLocal storm report, May 11, 2:19 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
219 AM CDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 AM TSTM WND DMG 3 NE CALDWELL 33.84N 86.33W
05/11/2008 ST. CLAIR AL AMATEUR RADIO
ONE TREE DOWN ON INTERSTATE 59 SOUTHBOUND AT MILE MARKER
163.
&&
GGOGGINSLocal storm report, May 11, 2:24 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
224 AM CDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 AM FLOOD GADSDEN 34.01N 86.01W
05/11/2008 ETOWAH AL PUBLIC
SIGNIFICANT STREET FLOODING ON NOCCALULA MTN AT NOCCALULA
RD/12TH STREET
&&
GGOGGINSLocal storm report, May 11, 2:30 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
230 AM CDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 AM FUNNEL CLOUD 6 N FAYETTE 32.88N 85.18W
05/11/2008 TROUP GA LAW ENFORCEMENT
FUNNEL CLOUD REPORTED 6 MILES NORTH OF FAYETTE ON COUNTY
ROAD 21.
&&
GGOGGINSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 10:55 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 65 min |
| May 10, 11:20 PM CDT | Tornado Warning | BMX | Marion | 40 min |
| May 10, 11:44 PM CDT | Tornado Warning | BMX | Marion, Winston | 61 min |
| May 10, 11:54 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Fayette, Jefferson, Tuscaloosa, Walker | 36 min |
| May 10, 11:58 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Walker, Winston | 32 min |
| May 11, 12:01 AM CDT | Areal Flood Advisory | BMX | Lamar, Marion, Walker, Winston | 3 hr |
| May 11, 12:11 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 36 min |
| May 11, 12:21 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Fayette, Jefferson, Walker, Winston | 39 min |
| May 11, 12:26 AM CDT | Tornado Warning | BMX | Blount, Jefferson, St. Clair, Walker, Winston | 49 min |
| May 11, 12:35 AM CDT | Severe Thunderstorm Warning | BMX | Chilton, Clay, Coosa, St. Clair, Shelby, Talladega | 40 min |
| May 11, 12:38 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker | 52 min |
| May 11, 12:51 AM CDT | Tornado Warning | BMX | Blount, Walker | 39 min |
| May 11, 12:53 AM CDT | Tornado Warning | BMX | Fayette, Lamar | 52 min |
| May 11, 12:59 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Jefferson, Walker | 46 min |
| May 11, 1:08 AM CDT | Severe Thunderstorm Warning | BMX | Coosa, Elmore, Tallapoosa | 52 min |
| May 11, 1:18 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Calhoun, Etowah, Jefferson, St. Clair, Talladega | 42 min |
| May 11, 1:29 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Tuscaloosa, Walker | 46 min |
| May 11, 1:32 AM CDT | Severe Thunderstorm Warning | BMX | Chilton, Clay, Coosa, Shelby, Talladega, Tallapoosa | 43 min |
| May 11, 1:37 AM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Walker | 3 hr |
| May 11, 1:44 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee, Randolph, Tallapoosa | 46 min |
| May 11, 1:45 AM CDT | Areal Flood Advisory | BMX | Blount, Jefferson, St. Clair, Talladega | 3 hr |
| May 11, 1:49 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 41 min |
| May 11, 2:01 AM CDT | Tornado Warning | BMX | Jefferson, Shelby | 44 min |
| May 11, 2:05 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Greene, Hale, Tuscaloosa | 40 min |
| May 11, 2:05 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne, Jefferson, St. Clair, Talladega | 40 min |
| May 11, 2:08 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas | 45 min |
| May 11, 2:10 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 50 min |
| May 11, 2:22 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Cleburne, Lee, Randolph, Tallapoosa | 23 min |
| May 11, 2:39 AM CDT | Tornado Warning | BMX | Cleburne | 23 min |
| May 11, 2:44 AM CDT | Severe Thunderstorm Warning | BMX | Chilton, Clay, Cleburne, Coosa, Jefferson, Randolph and 3 more | 46 min |
| May 11, 2:57 AM CDT | Areal Flood Advisory | BMX | Shelby | 3 hr |
| May 11, 3:01 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee, Macon, Russell | 29 min |
| May 11, 3:06 AM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph | 39 min |
| May 11, 3:16 AM CDT | Severe Thunderstorm Warning | BMX | Fayette | 16 min |
| May 11, 3:30 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Coosa, Lee, Randolph, Tallapoosa | 45 min |
| May 11, 4:12 AM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 33 min |
| May 11, 4:25 AM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Macon, Pike, Russell | 50 min |
| May 11, 5:16 AM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 14 hr |
Nearby
Flash Flood Warnings in Alabama, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.